# SDR ASAA2023021541976

- Difficulty date: February 15, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 59,181 hours, 17,631 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHTS DURING RECALL AND RESETS CONT CAB. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW B737-800 AMM 21-61-00-700-806-002. FAULT CLEARED UPON VERIFICATION.
